In this paper we study the existence, stability and smoothness of bounded solutions for an impulsive semilinear system of parabolic equations with homogeneous Dirichlet boundary condition. Using Banch fixed point theorem, we prove the existence of bounded solutions assuming that the nonlinear terms satisfy a Lipschitz condition, after that, we study the stability and the smoothness of such solutions.
Impulsive semilinear system of parabolic equations Bounded solutions Stability, smoothness
Mathematics Subject Classification
Primary 34K30 34k35 35R10 Secondary 93B05 93C10
This is a preview of subscription content, log in to check access.
I want to thank the referees for their comments which helped to improve the presentation of this paper.
de Oliveira, L.A.: On reaction—diffusion systems. Electron. J. Differ. Equations 24, 1–10 (1998)MathSciNetGoogle Scholar
Fan, Z., Li, G.: Existence results for semilinear differential equations witn nonlocal and impulsive conditions. J. Funct. Anal. 258, 1709–1727 (2010)MathSciNetCrossRefGoogle Scholar
Mallika Arjunan, M., Kavitha, V., Selvi, S.: Existence results for impulsive differential equations with nonlocal conditions via measure of noncompactness. J. Nonlinear Sci. Appl. 5, 195–205 (2012)MathSciNetCrossRefGoogle Scholar
Jain, R.S., Dhakne, M.B.: On impulsive nonlocal integrodifferential equations with finite delay. Int. J. Math. Res. 5, 361–373 (2013)Google Scholar
Henry, D.: Geometric Theory of Semilinear Parabolic Equations. Springer, New York (1981)CrossRefGoogle Scholar
Leiva, H., Sequera, I.: Existence and stability of bounded solutions for a system of parabolic equations. J. Math. Anal. Appl. 279, 495–507 (2003)MathSciNetCrossRefGoogle Scholar
Leiva, H., Sivoli, Z.: Existence, stability and smoothness of a bounded solutions for a nonlinear time varying thermoelastic plate equations. J. Math. Anal. Appl. 285, 191–211 (2003)MathSciNetCrossRefGoogle Scholar
Leiva, H.: Existence of bounded solutions of a second order evolution equation and applications. J. Math. Phys. 42, 945–952 (2001)MathSciNetCrossRefGoogle Scholar
Leiva, H., Sundar, P.: Existence of solutions for a class of semilinear evolution equations whit impulses and delays. J. Nonlinear Evol. Equations Appl. 2017(7), 95–108 (2017) (ISSN: 2161-3680)Google Scholar
Lopez-Gomez, J., San Gil, R.P.: Coexistence in a simple food chain with diffusion. J. Math. Biol. 30, 655–668 (1992)Google Scholar